Skip to Main content Skip to Navigation
Journal articles

Nonasymptotic analysis of adaptive and annealed Feynman–Kac particle models

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01469193
Contributor : Pierre del Moral <>
Submitted on : Thursday, February 16, 2017 - 11:10:42 AM
Last modification on : Saturday, December 19, 2020 - 3:14:30 AM

Links full text

Identifiers

Collections

Citation

François Giraud, Pierre del Moral. Nonasymptotic analysis of adaptive and annealed Feynman–Kac particle models. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2017, 23 (1), pp.670 - 709. ⟨10.3150/14-BEJ680⟩. ⟨hal-01469193⟩

Share

Metrics

Record views

424